im so sad, i thought i had finally found a cure for my vicodin and other pain med's addicition, suboxone, it was wonderful at first, 3 films a day, no awful throwing up, headaches ect.so like after 1 month of no orgasims, im done.i cant believe i have to go back to the pain meds, so i can have a sex life, this is bulls::t, if the doc would have told me, youll never have a sex drive again, i would have optied out, from the get go.i though suboxone was a cure all, and dont get me wrong, it did stop the cravings, but i luv my sex life with the same man for 23 yrs, and im not giving it up.the docs should be forth coming with all side effects, because some feel the sex is a major part of a full filled life.i feel so let down, and so sad, i truly never wanted a addiction, i got caught up , and it took over my life, 10 vic's a day, may be low for some. but it was two much for me, along with all the other lil perks, lortabs, ect.im trying to only use 2 vic's a day. because i need my life, and my sex life. just so so sad.
Suboxone,the worst side effect?
Question posted by skybreeze on 17 Feb 2011
Last updated on 25 October 2020 by imlalaland
I think you're taking too much for what your habit was. I would think a half or full strip may make a difference
If you are able to taper down on the films to 1 film per day or less, it will probably help this side effect, may even make it go away completely. Most subs side effects go away or are dramatically less once a person comes down on the dose. The doctors are prescribing 16 to 24 mgs, but most people are fine on 8 or 4 mgs. Tell your doctor so you can get permission for your dose adjustment.
If you've had a sex drive while using opiates, you were fortunate. For myself, and I do believe a lot of others, our sex drive was wiped
Out when we started using pain meds. For me, I have no desire whatever since I was 37 years old (I'm now 50). I continue to hope that it's not too late for my husband and I, that I can find a way to manage my pain without these meds and get going again! So if you go back on pain pills so you can have an orgasm, it's no guarantee. Lots of people lose their sex drive on opiates. Only way there is a sure thing is to get off everything.
People who use drugs are always looking for an easy way out but there is no easy way out.
They look for someone to blame, whether it's their parents or a doctor.
They search for excuses and become very convincing.
They lie to themselves and ignore the fact
that a druggy has three options-
Either die a drug addict, spend the rest of your life being a drug addict
Or get clean, no in between.
Why didn't you do what you're doing now and use the internet to find out about suboxone before listening to a doctor. A doctor will use the options available to him but that doesn't necessarily mean he will do what is best for you. That's up to you.
And the best thing you can do is go cold turkey, that way, your sex drive will come back with a vengeance and will come back a lot quicker than if you attempt any detox.
All a detox does is delay the inevitable.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.